# SDR AALA980201

- Difficulty date: January 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7082A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 643
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FLOOR SUPPORT END OF TRACK NR 7, BETWEEN FRAME 14 TO 17 HAS CORROSION.  REMOVED CORROSION PER SRM 51-74-10-2, ALODINED, PRIMED AND PAINTED PER SRM 51-21-00-0.  ACCOMPLISHED REPAIR PER AARD 51-10-00-3.  (M)
